thyroid problem?
1 Replies
oct01 - July 21

Dr. Jacobs,

I'm on day 9 of 150 IU Follistim and 5 IU Lupron injections, getting ready for ICSI next week. I'm on a standard protocol.

Yesterday, I noticed some pain in the area where my thyroid is located and some slight swelling. Today, the pain is still there (hurts when I move my neck up or down) and I can feel a slight lump. Could this be related to IVF meds?

Thanks

 

B. Jacobs, M. D. - July 21

I have not seen any reports of the medications we use for IVF causing thyroid pain. I suggest you see an ear nose and throat specialist, or a medicine endocrinolgist. You may be developing a thyroiditis, unrelated to your IVF.
Good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question